# SDR UPS99229518

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT AND CABIN ENTRY EMERGENCY LIGHTS INOP.  REPLACED BATTERIES IN BOTH PACKS.  LIGHTS OPS CHECK NORMAL.
